Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Absolutely stable games

Author: Robert James Weber
Journal: Proc. Amer. Math. Soc. 55 (1976), 116-118
MSC: Primary 90D12
MathSciNet review: 0406545
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Absolutely stable games, in which every monotone chain of domination reduces to direct domination, are explicitly characterized. Simple games, and $ n$-person games in which all minimal-vital coalitions contain at least $ n - 1$ players, are seen to satisfy the characterization.

References [Enhancements On Off] (What's this?)

  • [1] John C. Harsanyi, An equilibrium-point interpretation of stable sets and a proposed alternative definition, Management Sci. 20(1974), 1472-1495. MR 0363503 (50:15941)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90D12

Retrieve articles in all journals with MSC: 90D12

Additional Information

Keywords: $ n$-person games, von Neumann-Morgenstern solutions
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society